PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 950-957
Tytuł artykułu

Groups with all subgroups permutable or of finite rank

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we investigate the structure of X-groups in which every subgroup is permutable or of finite rank. We show that every subgroup of such a group is permutable.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
950-957
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
autor
Bibliografia
  • [1] Baer R., Heineken H., Radical groups of finite abelian subgroup rank, Illinois J. Math., 1972, 16(4), 533–580
  • [2] Chernikov N.S., A theorem on groups of finite special rank, Ukrainian Math. J., 1990, 42(7), 855–861 http://dx.doi.org/10.1007/BF01062091
  • [3] De Falco M., De Giovanni F., Musella C., Schmidt R., Groups in which every non-abelian subgroup is permutable, Rend. Circ. Mat. Palermo, 2003, 52(1), 70–76 http://dx.doi.org/10.1007/BF02871925
  • [4] Dixon M.R., Evans M.J., Smith H., Locally (soluble-by-finite) groups of finite rank, J. Algebra, 1996, 182(3), 756–769 http://dx.doi.org/10.1006/jabr.1996.0200
  • [5] Evans M.J., Kim Y., On groups in which every subgroup of infinite rank is subnormal of bounded defect, Comm. Algebra, 2004, 32(7), 2547–2557 http://dx.doi.org/10.1081/AGB-120037398
  • [6] Grün O., Beiträge zur Gruppentheorie. I, J. Reine Angew. Math., 1936, 174, 1–14
  • [7] Iwasawa K., On the structure of infinite M-groups, Japan. J. Math., 1943, 18, 709–728
  • [8] Kurdachenko L.A., Smith H., Groups in which all subgroups of infinite rank are subnormal, Glasg. Math. J., 2004, 46(1), 83–89 http://dx.doi.org/10.1017/S0017089503001551
  • [9] Robinson D.J.S., Finiteness Conditions and Generalized Soluble Groups, vols. 1 and 2, Ergeb. Math. Grenzgeb., 62 and 63, Springer, Berlin-Heidelberg-New York, 1972
  • [10] Robinson D.J.S., A Course in the Theory of Groups, 2nd ed., Grad. Texts in Math., 80, Springer, Berlin-Heidelberg-New York, 1996 http://dx.doi.org/10.1007/978-1-4419-8594-1
  • [11] Roseblade J.E., On groups in which every subgroup is subnormal, J. Algebra, 1965, 2(4), 402–412 http://dx.doi.org/10.1016/0021-8693(65)90002-5
  • [12] Schmidt R., Subgroup Lattices of Groups, de Gruyter Exp. Math., 14, Walter de Gruyter, Berlin, 1994 http://dx.doi.org/10.1515/9783110868647
  • [13] Stonehewer S.E., Permutable subgroups of infinite groups, Math. Z., 1972, 125(1), 1–16 http://dx.doi.org/10.1007/BF01111111
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0012-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.